American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Frank McNolty. Some probability density functions and their characteristic functions . Math. Comp. 27 (1973) 495-504. MR 0329193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] U. Dieter. Pseudo-random numbers. The exact distribution of pairs . Math. Comp. 25 (1971) 855-883. MR 0298727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1